Mathematics Faculty Articles

Title

Locally Finite Monoids in Finitely Based Varieties

Document Type

Article

Publication Date

1-21-2019

Publication Title

Logic Journal of the IGPL

Keywords

Monoid, Semigroup, Locally finite, Variety

ISSN

1367-0751

Volume

27

Issue/No.

5

First Page

743

Last Page

745

Abstract

It is shown that given any finite system of monoid identities, it is decidable if the class of locally finite monoids that satisfy the system is a variety. This answers an open problem of Mark V. Sapir.

Comments

©The Author(s) 2019. Published by Oxford University Press. All rights reserved.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1093/jigpal/jzz001

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS